# SDR DU4R2023071700026

- Difficulty date: July 6, 2023
- Submitted: July 17, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N420MB
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND BRACKET ANGLE SUPPORT CRACKED AT L/H WING L/E CAVITY @ RIB 15.  S/O 339001 N/R 38316.
